Imperial College London

Emeritus ProfessorNicholasBingham

Faculty of Natural SciencesDepartment of Mathematics

Emeritus Professor



+44 (0)20 7594 2085n.bingham




702Weeks BuildingSouth Kensington Campus





Nick [Professor N. H.] Bingham joined Imperial College in 2006.

My personal web page can be found at:

Selected Publications

Journal Articles

Bingham NH, 2012, Multivariate prediction and matrix Szegö theory, Probability Surveys, Vol:9, ISSN:1549-5787

Bingham NH, 2012, Szegö’s theorem and its probabilistic descendants, Probability Surveys, Vol:9, ISSN:1549-5787

Bingham NH, Ostaszewski AJ, 2011, Dichotomy and infinite combinatorics: the theorems of Steinhaus and Ostrowski, Mathematical Proceedings of the Cambridge Philosophical Society, Vol:150, ISSN:0305-0041, Pages:1-22

Bingham N, 2010, FINITE ADDITIVITY VERSUS COUNTABLE ADDITIVITY, Electronic J. History of Probability and Statistics, Vol:6


Bingham NH, Fry JM, 2010, Regression, Springer, ISBN:9781848829688

Bingham NH, Kiesel R, 2004, Risk-Neutral Valuation, Springer, ISBN:9781852334581

More Publications